Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 34, NWS Corpus Christi, TX

March 29, 2012Nueces County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 29, 2012, 4:01 PM CDT for Nueces County, Texas. It was in force for 59 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2012, 4:01 PM CDT (21:01 UTC)
Expired
Mar 29, 2012, 5:00 PM CDT
In force
59 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 15 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 4:02 PM CDTHAIL 0.752 Nw Corpus Christi, TX
Mar 29, 4:23 PM CDTHAIL 15 Nw Corpus Christi, TXREPORTED FROM STRIPES CONVENIENCE STORE. CORR FOR LAT/LONG.
Mar 29, 4:33 PM CDTHAIL 0.751 Nnw Corpus Christi, TXHAIL APPROACHING PENNY AND DIME SIZE FALLING AT NWS OFFICE. CORR FOR LAT/LONG.
Mar 29, 5:02 PM CDTTSTM WND GST 607 Wnw Robstown, TX50 TO 60 MPH WINDS APPROX 8 MILES WEST OF ROBSTOWN AT HWY 44 AND CR83. POSSIBLE MICROBURT A FEW MILES TO THE SOUTH. DUST CURL NOTED IN FIELD. TIME IS APPROX. UPDATED FOR LAT/LONG.
Mar 29, 5:02 PM CDTTSTM WND GST 608 W Robstown, TX50 TO 60 MPH WINDS APPROX 8 MILES WEST OF ROBSTOWN AT HWY 44 AND CR83. POSSIBLE MICROBURT A FEW MILES TO THE SOUTH. DUST CURL NOTED IN FIELD. TIME IS APPROX.
Mar 29, 5:02 PM CDTHAIL 11 Sse Robstown, TXREPORTED AT INTERSECTION OF HIGHWAY 44 AND 77.
Mar 29, 5:08 PM CDTHAIL 0.751 Ese Robstown, TXFALLING AT FAIRGROUNDS. CORR FOR LAT/LONG
Mar 29, 5:08 PM CDTHAIL 0.751 Ne Robstown, TXFALLING AT FAIRGROUNDS.
Mar 29, 5:10 PM CDTHAIL 11 N Robstown, TXREPORTED JUST WEST OF FAIRGROUNDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1823 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WUUS54 KCRP 292101
SVRCRP
TXC355-292200-
/O.NEW.KCRP.SV.W.0034.120329T2101Z-120329T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
401 PM CDT THU MAR 29 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL NUECES COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 500 PM CDT

* AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CORPUS CHRISTI INTERNATIONAL AIRPORT...AND MOVING WEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARKWOOD...
  ANNAVILLE...
  CALALLEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2774 9781 2792 9777 2793 9775 2791 9773
      2792 9769 2789 9768 2787 9764 2789 9763
      2790 9762 2786 9759 2786 9754 2783 9747
      2784 9740 2772 9743
TIME...MOT...LOC 2101Z 102DEG 7KT 2782 9750

$$

TE
2 follow-up statements
141 
WWUS54 KCRP 292131
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
431 PM CDT THU MAR 29 2012

TXC355-292200-
/O.CON.KCRP.SV.W.0034.000000T0000Z-120329T2200Z/
NUECES-
431 PM CDT THU MAR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL NUECES COUNTY...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR TULOSO...OR NEAR CORPUS CHRISTI INTERNATIONAL AIRPORT...
MOVING WEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANNAVILLE...
  CALALLEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2774 9781 2792 9777 2793 9775 2791 9773
      2792 9769 2789 9768 2787 9764 2788 9762
      2786 9759 2786 9754 2785 9754 2783 9747
      2784 9740 2772 9744
TIME...MOT...LOC 2132Z 088DEG 5KT 2782 9756

$$

TE
088 
WWUS54 KCRP 292141
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT THU MAR 29 2012

TXC355-292200-
/O.CON.KCRP.SV.W.0034.000000T0000Z-120329T2200Z/
NUECES-
441 PM CDT THU MAR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL NUECES COUNTY...

AT 423 PM CDT...THE PUBLIC REPORTED QUARTER SIZE HAIL NEAR TULOSO.
AT 434 PM THIS SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER 
SIZE HAIL AND WIND GUSTS TO 60 MPH...WAS 4 MILES WEST OF TULOSO...OR 
4 MILES EAST OF ROBSTOWN...MOVING WEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROBSTOWN...
  NORTH SAN PEDRO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2774 9781 2792 9777 2793 9775 2791 9773
      2792 9769 2789 9768 2787 9764 2788 9762
      2786 9759 2786 9754 2785 9754 2783 9747
      2784 9740 2772 9744
TIME...MOT...LOC 2139Z 074DEG 13KT 2779 9761

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 3:33 PM CDT, 28 minutes earlier.

Area forecast discussion, Mar 29, 3:33 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
333 PM CDT THU MAR 29 2012

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...ATMOSPHERE WAS PRETTY
WORKED OVER TODAY FROM LAST NIGHT/S CONVECTION WITH REMNANT MCV
NOTED ACROSS HGX CWA. LOW CLOUD DECK HAS BEEN SLOW TO MIX OUT
ACROSS BRUSH COUNTRY...BUT IS FINALLY STARTING TO DO SO AND ALL IN
ALL ATMOSPHERE IS GRADUALLY BECOMING MORE UNSTABLE AGAIN. PATTERN
LOOKS MORE LIKE MAY THAN MARCH WITH VORT MAXES TRAVERSING ACROSS
SOUTH TX IN THE MID LEVEL FLOW PRODUCING CONTINUING CHANCES OF
SHOWERS AND THUNDERSTORMS. OVER THE PAST HOUR CONVECTION HAS BEEN
TRYING TO FIRE ALONG THE SEABREEZE AS IT MOVES INLAND. THE
COMBINATION OF AN INCREASINGLY UNSTABLE AIRMASS AND AN AXIS OF
HIGHER PWATS DRAPED FROM SW TO NE ACROSS THE COASTAL PLAINS SHOULD
ALLOW ADDITIONAL CONVECTION TO DEVELOP ALONG THE SEABREEZE THROUGH
EARLY EVENING. ATTENTION THEN TURNS TO THE WEST WHERE CONVECTION
IS CURRENTLY DEVELOPING ACROSS HIGHER TERRAIN OF OLD MEX. HIRES
MODELS PROVIDE A VARIETY OF OUTPUT WITH 4KM WRF DEVELOPING
SIGNIFICANT CONVECTION ACROSS MUCH OF S TX THIS EVENING WHILE HRRR
IS MORE OF THE ISOLATED VARIETY. HRRR INITIALIZED MUCH BETTER THAN
4KM WRF SO HAVE LEANED MORE TOWARDS ITS OUTPUT FOR TONIGHT.
TRIMMED POPS SOME FOR TONIGHT OUT WEST BUT NOT AS DRY AS HRRR
GIVEN UNCERTAINTY. ANY STORMS THAT DEVELOP MAY BRIEFLY PULSE TO
STRONG/SEVERE LEVELS BUT WIDESPREAD SEVERE WX IS NOT CURRENTLY
ANTICIPATED. TOMORROW S TX IS PROG TO BE IN BETWEEN VORT MAXES AND
SHOULD GENERALLY BE DRY ASIDE FROM ISOLATED CONVECTION DEVELOPING
FROM DAYTIME MIXING AND INTERACTIONS WITH THE SEABREEZE. STRONGER
VORT MAX PROG TO APPROACH AREA FRI NIGHT WITH GOOD
PVA...INSTABILITY...AND MOISTURE TO EXIST FOR MCS FEATURE TO
POSSIBLY DEVELOP ALONG RIO GRANDE AND MOVE WEST THROUGH THE NIGHT.
STRONG WINDS AND HAIL MAY OCCUR IF MCS DEVELOPS BUT FINER DETAILS
TO COME IN FUTURE FORECASTS. TEMPS THROUGH THE SHORT TERM PERIOD
WILL BE DEPENDENT ON IF THEY BECOME RAIN COOLED AND HOW MUCH CLOUD
COVER DEVELOPS FROM CONVECTION. FOR NOW HAVE GONE GENERALLY WITH A
MOS BLEND.
&&

.LONG TERM (SATURDAY THROUGH THURSDAY)...EXPECT NOCTURNAL MCS TO BE
MOVING OUT OF THE FORECAST AREA BY THE START OF THE EXTENDED PERIOD.
HAVE ADDED 20 POPS TO THE FAR EAST TO ACCOUNT FOR TIMING OF THE
CONVECTION POSSIBLY LASTING INTO THE SATURDAY MORNING TIME PERIOD.
EXPECT TIMING WILL BE SIMILAR TO THE CONVECTION THE PAST TWO NIGHTS.
BY SATURDAY NIGHT LOOKS LIKE ALTHOUGH THUNDERSTORMS OVER THE SIERRA
MADRE ARE POSSIBLE...THE MOVEMENT SHOULD BE QUITE DIFFERENT THAN
OTHER NIGHTS HAVE BEEN AND WILL BE. CORFIDI VECTORS AND THICKNESS
CONTOURS WOULD INDICATE AN ALMOST DUE SOUTH MOVEMENT SO HAVE OPTED
TO TAKE PRECIP WORDING OUT OF THE FORECAST FOR SATURDAY NIGHT.  COLD
FRONT STILL ON TRACK FOR MONDAY...WITH RATHER IMPRESSIVE MODEL
AGREEMENT FOR FOUR DAYS OUT. TIMING IS CLOSER TO THE SLOWER ECMWF
FROM YDAY RUNS AND HAVE STUCK MAINLY WITH THE ECMWF FOR THE FORECAST
THIS AFTERNOON. PRECIP CHANCES DO NOT LOOK GREAT AT THIS TIME...WITH
SLIGHT CHANCES IN THE EAST. BEHIND THE FRONT LOOK FOR A MODEST COOL
DOWN OF 5 TO 10 DEGREES FOR THE NEXT FEW DAYS WITH DRIER CONDITIONS
AND MOSTLY CLEAR SKIES.
&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    67  86  68  86  68  /  20  20  30  20  10
VICTORIA          67  84  67  84  68  /  30  20  20  20  10
LAREDO            68  92  69  93  69  /  40  20  50  10  10
ALICE             68  89  66  89  68  /  30  20  40  10  10
ROCKPORT          69  82  69  80  70  /  20  20  20  20  10
COTULLA           67  86  65  88  67  /  40  20  50  10  10
KINGSVILLE        68  87  68  88  67  /  30  20  30  20  10
NAVY CORPUS       71  81  68  82  69  /  20  20  20  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

SHORT TERM...HART/79
LONG TERM...ZABEL/83
Hazardous weather outlook, Mar 29, 5:47 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
547 AM CDT THU MAR 29 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-301100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
547 AM CDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE SOUTHERN
COASTAL BEND DURING EARLY MORNING HOURS. ONE OR TWO STORMS MAY
BECOME STRONG WITH WIND GUSTS TO 45 MPH AND SMALL HAIL.
SCATTERED THUNDERSTORM ACTIVITY MAY FLAIR UP AGAIN THIS EVENING
OVER THE RIO GRANDE PLAINS AND THEN MAY PUSH INTO THE BRUSH
COUNTRY LATER IN THE NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTH TEXAS
FRIDAY...AND MAINLY ACROSS THE BRUSH COUNTRY SATURDAY NIGHT. CLOUD
TO GROUND LIGHTNING STRIKES CAN BE EXPECTED. SOME STORMS MAY BECOME
STRONG WITH GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SCC/TB

In the hours before

Special weather statement, Mar 29, 10:37 AM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 AM CDT THU MAR 29 2012

TXZ234-243-245>247-291615-
ARANSAS-CALHOUN-NUECES-REFUGIO-VICTORIA-
1037 AM CDT THU MAR 29 2012

...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...CALHOUN...NUECES...
REFUGIO AND VICTORIA COUNTIES...

AT 1034 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCFADDIN TO 11 MILES
NORTH OF HOLIDAY BEACH TO ROCKPORT...OR ALONG A LINE EXTENDING FROM
10 MILES SOUTHWEST OF PLACEDO TO 11 MILES NORTH OF HOLIDAY BEACH TO
ROCKPORT...MOVING EAST AT 15 MPH.

THESE STORMS WILL BE NEAR...
  TIVOLI BY 1050 AM CDT.
  BLOOMINGTON BY 1055 AM CDT.
  5 MILES SOUTH OF PLACEDO BY 1110 AM CDT.
  LONG MOTT BY 1115 AM CDT.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
Special weather statement, Mar 29, 11:35 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 AM CDT THU MAR 29 2012

TXZ234-245>247-291730-
ARANSAS-CALHOUN-REFUGIO-VICTORIA-
1135 AM CDT THU MAR 29 2012

...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...CALHOUN...REFUGIO
AND VICTORIA COUNTIES...

AT 1131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KAMAY TO LONG MOTT
TO 13 MILES SOUTH OF SEADRIFT...OR ALONG A LINE EXTENDING FROM
PLACEDO TO LONG MOTT TO 13 MILES SOUTH OF SEADRIFT...MOVING EAST AT
15 MPH.

THESE STORMS WILL BE NEAR...
  SEADRIFT BY 1145 AM CDT.
  PORT LAVACA BY 1205 PM CDT.
  POINT COMFORT BY 1220 PM CDT.
  MAGNOLIA BEACH BY 1225 PM CDT.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:33 PM CDTAreal Flood AdvisoryCRPMcMullen3 hr
Mar 28, 7:43 PM CDTSevere Thunderstorm WarningCRPLive Oak45 min
Mar 28, 7:53 PM CDTFlash Flood WarningCRPMcMullen112 min
Mar 28, 8:05 PM CDTAreal Flood AdvisoryCRPLive Oak115 min
Mar 28, 8:16 PM CDTSevere Thunderstorm WarningCRPBee25 min
Mar 28, 9:03 PM CDTSevere Thunderstorm WarningCRPMcMullen27 min
Mar 28, 9:29 PM CDTFlash Flood WarningCRPMcMullen3 hr
Mar 28, 9:36 PM CDTSevere Thunderstorm WarningCRPMcMullen39 min
Mar 28, 9:55 PM CDTAreal Flood AdvisoryCRPBee, Goliad110 min
Mar 28, 10:11 PM CDTSevere Thunderstorm WarningCRPMcMullen64 min
Mar 28, 10:34 PM CDTFlash Flood WarningCRPGoliad116 min
Mar 28, 10:52 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen38 min
Mar 28, 11:00 PM CDTFlash Flood WarningCRPLa Salle, McMullen3 hr
Mar 28, 11:30 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen45 min
Mar 28, 11:37 PM CDTSevere Thunderstorm WarningCRPLa Salle38 min
Mar 29, 1:28 AM CDTSevere Thunderstorm WarningCRPLa Salle47 min
Mar 29, 2:17 AM CDTFlash Flood WarningCRPLa Salle, McMullen118 min
Mar 29, 3:57 AM CDTSevere Thunderstorm WarningCRPDuval33 min
Mar 29, 4:28 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells47 min
Mar 29, 6:00 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio35 min
Mar 29, 6:09 AM CDTSpecial Marine WarningCRP96 min
Mar 29, 11:06 AM CDTSpecial Marine WarningCRP24 min
Mar 29, 11:33 AM CDTSpecial Marine WarningCRP42 min
Mar 29, 12:12 PM CDTSpecial Marine WarningCRP48 min
Mar 29, 2:11 PM CDTSpecial Marine WarningCRP34 min
Mar 29, 3:45 PM CDTSpecial Marine WarningCRP86 min
Mar 29, 4:05 PM CDTSpecial Marine WarningCRP64 min
Mar 29, 4:50 PM CDTSevere Thunderstorm WarningCRPNueces55 min
Mar 29, 5:31 PM CDTSevere Thunderstorm WarningCRPSan Patricio48 min
Mar 29, 5:32 PM CDTAreal Flood AdvisoryCRPNueces118 min
Mar 29, 6:23 PM CDTSevere Thunderstorm WarningCRPBee37 min
Mar 29, 6:44 PM CDTSevere Thunderstorm WarningCRPBee, Goliad21 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.